# SDR 2007UALA00645

- Difficulty date: March 3, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 52,040 hours, 19,063 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED BURNING PLASTIC ODOR ON DESCENT OUT OF 240. TURNING OFF RIGHT RECIRC FAN NO CHANGE.  PER CREW, ODOR IN FLT DECK AREA, WENT AWAY AT APPROX 8000 FT.   [SUP 05-18-07]  CHECKED MEC FOR ELEC MODULE FAULTS OR ODOR IN AREA AND NONE FOUND. CHECKED WINDOW HEAT CONNECTIONS FOR EVIDENCE OF LOOSE OR OVERHEATING AND ALL CHECKED OK. NO PROTECTIVE CAPS MELTED. NO EICAS MESSAGES FOUND. RIGHT HALF OF THE VNAV SWITCH IS BURNED OUT. RELAMPED.
